# SDR SWAA120055

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 61,004 hours, 57,582 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C25228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND STRINGER CLIP CORRODED BETWEEN BS 727B TO BS 727C, STR 17R.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
